C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO FT CATHETER WITH SHERLOCK 3CG TPS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/14/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reer2256 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported on january "14th, picc nurse recognized during insertion wire lost.Ir notified, wire was removed via ir procedure friday jan 15th.".